MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; 255 PROCEDURE L IGHT

MIDMARK CORPORATION MIDMARK; 255 PROCEDURE L IGHT
Model Number 255-021
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Midmark dispatched a servicer to the facility to evaluate, repair, and perform any necessary maintenance on other lights that were within the facility.A new light was installed in place of the light with which the instance occurred.At the time of this report, midmark had requested for the product to be returned and had not received it.
 
Event or Problem Description
This report summarizes 1 malfunction event that occurred on or about (b)(6) 2021 per notice to midmark.It was stated that a model 255 procedure light head fell from the ceiling due to stripped or broken bolts.No injury was reported with this instance.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
MIDMARK
Common Device Name
255 PROCEDURE L IGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda baker
60 vista drive
versailles, OH 45380
9375267990
MDR Report Key12679906
Report Number1523530-2021-00003
Device Sequence Number3572279
Product Code KZF
UDI-Device Identifier00841709106804
UDI-Public00841709106804
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number255-021
Device Catalogue Number255-021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown